Posted by: Adele | 2008/07/20

Extreme headackes and insomnia

i am epileptic and use Epitec 200mg per day. The headackes i had before the medication is still there and often result in migraine. The Epitec blood levels are normal. For the last 2 months i ' m suffering from the following symtoms: Agression, insomnia, fatique, dizzyness and a floating sensasion as if i' m not part of myself, ocasionaly from deperession (mood swings). I was previosly tested for hemochromatosis and tested positive the first time and negative the second. MRI brain scans are normal but not the EEG.

The constant headackes are getting to me and my family. I do not like the person that i have become. I can' t use pain pills the whole time and try only to use when i have a migraine.

The neurologist can only see me in August but i don' t think i can last that long. i' m thinking of going to thr ER to get her to see me sooner.

Please help me with some advise on what i' m to do.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Thank you for visiting

It is possible that you are suffering from the side-effects of Epitec. Unfortunately, your neurologist will have to change your medication. The headaches that you are suffering from. can be from a total different cause, i.e. severe muscle spasm in the cervical area. Your neurologist will have to examine you to determine what type of headaches you are getting and what the cause for it is. Contact your neurologist and discuss the matter with him or her, in order to get an earlier appointment.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Cece | 2014/07/12

i am on epitec 25mg and i used to get migrane headaches but they get more painful and stop me from doing or continuing any activity. what can i take to lesson them or the pain ?

Reply to Cece

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.